# SDR 97ZZZX4462

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N843HS
- Make and model: Gulstm G1159A
- Aircraft serial: 496
- System (JASC): 3441 · Inertial Guidance System
- Part: Inverter
- Part number: 10090910104
- Condition: Failed
- Location: Iru Nr 2 Fan
- Part time: 2,345 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK OF AIRCRAFT, A BURNING ODOR WAS DETECTED IN AFT BAGGAGE AREA.  UPON CLOSER INSPECTION, SMOKE NOTED COMING FROM BENEATH THE HAT SHELF.  POWER WAS REMOVED AND THE NR 2 HG-1075 INERTIAL REFERENCE UNIT WAS REMOVED.  THE IRU FAN INVERTER WAS FOUND TO BE THE SOURCE OF THE SMOKE.  INSTALLED HONEYWELL DC BLOWER KIT, PN 26012423-105, IN ALL 3 IRU'S AND RETURNED AIRCRAFT TO SERVICE.
